# SDR CALA9900305

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734855
- Condition: Dented
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 9 SPOILER DENTED ON LOWER END.  THE NR 9 SPOILER WAS REMOVED AND REPLACED IAW MM 27-62-1.
